Global analysis of SIQS model with nonlinear saturated contact rate Online publication date: Tue, 21-Mar-2017
by Changcheng Wei; Juanyan Fang; Yanting Wei
International Journal of Computing Science and Mathematics (IJCSM), Vol. 8, No. 1, 2017
Abstract: This article discusses a class SIQS epidemic model with constant input and nonlinear incidence, puts forward the equilibrium model and demonstrates the globally asymptotic stability of disease-free equilibrium and the endemic equilibrium.
Online publication date: Tue, 21-Mar-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org